# SDR ASAA1057275

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,117 hours, 3,299 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 070147001924
- Condition: Faulty
- Location: Apu
- Part time: 2,634 hours, 2,033 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND APU FAULT MAINT MSG 49 94304 OIL LEVEL SENSOR SHOW CIRCUIT FAILURE.  ACCOMPLISHED FIM TASK 49 90 00 810 811.  WIRE HARNESS CHECK GOOD.  REMOVED AND REPLACED OIL LEVEL SENSOR AS PRECAUTION REF MM 49 94 11.  VERIFIED PART.  SEAMC CONTACTED.  OPS CHECK APU, NO LEAKS.  OK FOR SERVICE AT THIS TIME.
